# SDR CA031127010

- Difficulty date: November 18, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 9,136 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drive Belt
- Part number: 704A336900004
- Condition: Delaminated
- Location: Hys System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON RECEIPT OF INFORMATION REGARDING BELT CONDITION,  BELT WAS REMOVED FROM THE AIRCRAFT AND INSPECTED.  DELAMINATION OF TOP FABRIC 100 PERCENT OF WIDTH TO A DEPTH OF 2-3 MILLIMETERS.  EDGES SHOWED CRACKS IN RUBBER, VISIBLE WITH 10X GLASS. LIFE OF PART 600 HOURS.
